# SDR CALA201812112547

- Difficulty date: December 9, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 79,724 hours, 30,577 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53112122200
- Condition: Dented
- Location: Bs 6311-7087
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT BETWEEN STA 6311 & STA 7087 AT FLOOR LEVEL FORWARD OF L1 DO OR IS OUT OF LIMITS. PREVIOUS DENT ON HAECO LCQ REF 9296486 SUPP ORT TASK. REF. CLRD LP8398453. LIMITED CUTOUT REPAIR OF THE EXTERNAL SKIN ACCOMPLISHED AND INSP ECTED AT LCQ DURING C-2 VISIT IAW SRM 53-00-11-300-029. IT IS NE CESSARY TO INSPECT THIS REPAIR AT DEFINED INTERVALS REF. SRI 53-00-11-205-017. AT TIME OF ADL/REPAIR EMBODIMENT 60000 FC, 120000 FH. WHICHEVER VALUE FC/FH IS ACHIEVED FIRST. SUBSEQUENT INSPECTION TBD. AREA OF REPAIR IS LOCATED BETWEEN FRAMES 13 AND 14. PER SRI 53-0 0-11-205-017 REPAIR IS IN ZONE A. REFERENCE SRM 53-11-11-001, NO MINAL SKIN THICKNESS IN THE REPAIR AREA IS .079 (CODE F). OKAY TO DIP FOR 60,000FC / 120,000 FH REF SRI 53-00-11-205-017. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED. QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
